BibTeX record journals/tcs/Ambos-Spies89

download as .bib file

@article{DBLP:journals/tcs/Ambos-Spies89,
  author    = {Klaus Ambos{-}Spies},
  title     = {On the Relative Complexity of Hard Problems for Complexity Classes
               without Complete Problems},
  journal   = {Theor. Comput. Sci.},
  volume    = {63},
  number    = {1},
  pages     = {43--61},
  year      = {1989},
  url       = {http://dx.doi.org/10.1016/0304-3975(89)90066-2},
  doi       = {10.1016/0304-3975(89)90066-2},
  timestamp = {Wed, 07 Sep 2011 12:13:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Ambos-Spies89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}